# SDR DL757010604

- Difficulty date: April 12, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 48,543 hours, 25,343 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C 620 FLT 739  DECLARED AN EMERGENCY AND DIVERTED TO MEM DUE TO HOT ELECTRICAL ODOR IN COCKPIT. NO ABNORMAL INDI CATIONS OR EICAS MESSAGES. UPON ARRIVAL CONTRACT MTC FOUND THE FWD EQUIPMENT COOLING SUPPLY FAN NBR 1 DPN 216001013 SERIAL NBR 1997 AT FAULT (BEARING FAILURE AND SEIZING). REPLACED SAME
